# SDR SWAA2021110818249

- Difficulty date: September 15, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP GUSSET IS CRACKED BETWEEN FRAME BS 500D AND STGR 22L ; / [01] PARTIALLY FARICATED GUSSET 143A9401-13 REF DGW#143A9401; [02] FABRICATED FWD CARGO COMPARMENT GUSSET MATERIAL USED 7075-0.040' PO#19567B9 TO TH-T6 CONDITION REF BAC5602 AAR CONTROL TAG #410631 AND DWG #143A9401; [03] LOCATED AND DRILLED FABRICATED GUSSET REF B737-7 SRM 51-40-05-0G-0; [04] VERIFIED STEP 1; 2 AND 3; [05] OK TO TREAT AND PRIME AREA; [06] TREATED AND PRIME GUSSET REF B737-7 SRM 51-20--01-0G-0; [07] VERIFIED STEP 6; [08] OK TO INSTALL GUSSET; [09] INSTALLED GUSSET AT FWD CARGO COMPARTMENT STA 500D STR 22L REF B737-7 SRM 51-40-02-0G-0 AND DWG#1T3A9481; [10] REMOVED AND REPLACED GUSSET AT FWD CARGO COMP. STA 500D STR 22L REF B737-7 SRM 51-40-02-0G-0 AND DWG#143A9401 AND 143A9481; [11] VERIFIED WORK PERFORMED
